# SDR AALA201611099003

- Difficulty date: November 8, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 52,614 hours, 19,659 cycles
- Engine: Ge CFM56*
- Engine time: 41,738 hours, 20,964 cycles
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: 45D31
- Part serial: 3656
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 26,995 hours, 15,317 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. ENGINE NR 2 FUEL FILTER CLOG CAUTION ON ECAM E/WD. REPLACED FUEL FILTER DIFFERENTIAL PRESS SWITCH PER AMM 73-34-15. LEAK CHECKS GOOD AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
